Pharmacueticals nearly killed me. First it was the hypoglycemics, gthe gliberide, the metaformin, then the lantis, the neurontin, the polymicin, the keflex. They all make you fat, dizzy, nauseated, and they made my ED worse, made my dic k shrink to, belly got bigger dick got smaller, Ed got worse. And still for all my efforts to control diabetes type two with these drugs it still remainded above 300.
I went blind, had to have 21 lazer surgeries and two vetrectomies. The keflex nearly shut down my kidneys. The keflex caused anemia, hypercalcemia, restless leg syndrome, congestive heart failure, pulmonary edema, a yeast infection.
I corrected the mistake for the most part with Apple cider venigar, Gensings, gymnema, vitemins, magnesium, candida cleanse and liver cleanse. My skin was green. I went from 184 pounds to 163 and that was a muscle weight loss not fat.
I use to get flu’s and cold regularly but due to the gensings I haven’t got as much as a single cold in 06/07.
I feel for your situation, but you’re comparing apples and oranges. HRT won’t make you fat, dizzy, nauseated, give you ED, or any of that. In fact, it will do the exact opposite.
I love GOLD